Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nikita

Weak immune system on Accutane??

Recommended Posts

I haven't heard anything about having a weaker immune system on accutane, doesn't seem to mention it as a side effect in the leaflet. Anyway I've had a really bad cold that has lasted for 3 weeks now! Usually my colds last for 3-5 days and aren't that bad but this time it just won't clear up. For 3 weeks I've felt really s**t, had severe headaches, body aches, dry mouth, dry sore throat, it just doesn't seem to be getting better.

So anyway, has anyone heard of this before or accutane causing a weak immune system and should I come off the tane until the cold clears up cos I don't fancy puttting up with it for another 2 months!!!

Any advice would be greatly appreciated.

Link to comment
Share on other sites

Same exact thing happened to me. It took a good month at least to get over. I actually went to the doctor because it turned into a sinus infection and they gave me amoxicilin. Even after that it took awhile to clear up but it did. I have never had a cold that bad in my life.

Yes 'tane does weaken your ability to heal which is why marks on your face will take longer to clear up and go away. Like the above poster suggested, load up on good vitamins and drink lots of water. Even try Echinacea if you want to.. although it could be too late for that now since you're 3 weeks into the cold. Good luck and hope you feel better!

Link to comment
Share on other sites

Same exact thing happened to me. It took a good month at least to get over. I actually went to the doctor because it turned into a sinus infection and they gave me amoxicilin. Even after that it took awhile to clear up but it did. I have never had a cold that bad in my life.

Thanks for your replies.

MsDominatus, I was going to go to the doctor but thought it pointless because I thought they couldn't prescribe antibiotics while you are on accutane? Maybe I got this wrong. But really do think I need something, I'm getting through a box of tissues a day, can hardly breathe I'm so blocked up, sorry, that's gross I know.

Think I'll have to get some vitamins, but is it Vitamin A I shouldn't take? If it goes on for much longer I think I will have to take a visit to the doc.

Anyway thanks for your help. smile.gif

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×